# SDR SWAA2014081130752

- Difficulty date: July 27, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,854 hours, 65,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED AT BS 348 STRINGER 7R.  R & R ANGLE IAW SRM & DWG.
